# SDR QXEA0101414

- Difficulty date: August 24, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 8,121 hours, 11,335 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEA - LAVATORY LIGHT IS INTERMITTENT WITH A SLIGHT SMELL OF BURNING ELECTRICAL WIRING. PULLED AND INSTALLED COLLAR ON CIRCUIT BREAKER TO LAVATORY LIGHT. REMOVED BULB FROM SOCKET ASSEMBLY, LOCKED AND PLACARDED LAVATORY DOOR. FOUND BROKEN PIN CONNECTOR. REPINNED THE CONNECTOR. OPERATIONAL CHECK IS GOOD. NO SMELL OF BURNING. AIRCRAFT RETURNED TO SERVICE.
